MathSciNet Relay Station
MathSciNet bibliographic data
MR2302064 13D03 (13H10)
Huneke, Craig; Wiegand, Roger Correction to: "Tensor products of modules and the rigidity of Tor'' [Math. Ann. 299 (1994), no. 3, 449–476; MR1282227]. Math. Ann. 338 (2007), no. 2, 291–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement